Affordable Access

Publisher Website

A proof of a general maximum principle for optimal controls via a multiplier rule on metric space

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
337
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2007.04.029
Keywords
  • Multiplier Rule
  • Optimal Control
  • Maximum Principle

Abstract

Abstract A unified proof is given of the maximum principle for optimal control with various kinds of constraints by using a multiplier rule on metric spaces.

There are no comments yet on this publication. Be the first to share your thoughts.